# SDR FDEA202405270731

- Difficulty date: May 27, 2024
- Submitted: May 27, 2024
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,033 hours, 23,886 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51211
- Condition: Corroded
- Location: Bs 346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COURIER AREA, STA 346 ALONG TOP SIDE HAS SEVERAL AREAS OF BARE METAL AND   CORROSION ON PREVIOSLY BLENDED AREA OF BEAM. PREVIOUS BLEND OUT ON FLOOR BEAM UPPER CHORD AT MAIN CABIN STA 344-346 BETWEEN   LBL 7 - LBL 21, AFTER EVALUATION FOUND OUT OF LIMITS IAW B 757 SRM 53-00-51-1A FIG 101   DETAIL IIIPERFORMED REPAIR ON UPPER CHORD OF THE FLOOR BEAM AT STA 345 BETWEEN   LBL 52 TO RBL 34.250 IAW B 757 SRM 53-00-51-2R FIG 201 REP. #10.
